# SDR CHQA20130626266

- Difficulty date: June 26, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 24,275 hours, 21,813 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,377 hours, 20,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14522178605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR THRESHOLD BEAM. THE SERVICE DOOR THRESHOLD WAS REPAIRED IAW SRM 51-40-02.
